# SDR AALA202205138733

- Difficulty date: May 12, 2022
- Submitted: May 13, 2022
- Operation: Air carrier
- Aircraft: N917NN
- Make and model: Boeing 737
- Aircraft serial: 29572
- Aircraft time: 27,623 hours, 11,481 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Unsecure
- Location: Zone 200 - Fuse
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY EXIT LIGHT SIGN COVER CAME OFF ON CEILING AT ROW 15. RE INSTALLED EMERGENCY EXIT SIGN.
